# SDR P5CA2021080600283

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 921113
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM #1 ENG PRSOV HEALTH CHECK, IND BIT 26, BIT 27 CANNOT CHANGE (J/C 6736A005 PAGE 33 PART 4 STEP 11.6)( IAW WDM 36-11-51 REV 34 AND WDM 36-23-11 REV 34 PERFORM WIRING CONTINUITY CHECK, THE RESULT WAS SATISFACTORY. IAW AMM 36-11-09-002-033-001 REV 132 AND AMM 36-11-09-402-058-001 REV 132 REMOVED AND REPLACED #1 ENG PRSOV WITH NEW PARTS. IAW AMM 36-11-09-402-058-001 REV 132 ACCOMPLISH THE #1 ENG PRSOV POST INSTALLATION TEST. CONDITION CHECK SATISFACTORY AND NO LEAK FOUND )
